Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bennyb

Problems with HCL

Recommended Posts

So i have been taking HCL for the past week and it is working great for my acne. It totally cleared me. But before i started taking it i was never constipated and pretty much from the day i started taking it to now i have been having trouble with constipation. I don't really see how this could be from anything other than the HCL, but i thought HCL was supposed to improve digestion and therefore make you even more "regular." Also, after i take HCL for about 20 mins after taking it my head hurts then just suddenly stops. It's kinda weird, but other than that the HCL is working great. Please let me know what is up on this.Thanks.

Share this post


Link to post
Share on other sites
So i have been taking HCL for the past week and it is working great for my acne. It totally cleared me. But before i started taking it i was never constipated and pretty much from the day i started taking it to now i have been having trouble with constipation. I don't really see how this could be from anything other than the HCL, but i thought HCL was supposed to improve digestion and therefore make you even more "regular." Also, after i take HCL for about 20 mins after taking it my head hurts then just suddenly stops. It's kinda weird, but other than that the HCL is working great. Please let me know what is up on this.Thanks.

If you feel a burning pain in the chest your dose i probably too high. Try to lower the dose.

Share this post


Link to post
Share on other sites

Does anyone know if the amount of pepsin is important in the product? I have to choose between a supplement with 5mg and another one with 150mg of pepsin in it...

Share this post


Link to post
Share on other sites

It doesn't burn my chest or stomach. It did at 8 pills, so i am now taking 7 for every protein rich meal. They just give me this little headache after. The main thing i was worried about was the constipation. I don't really get how the HCL is screwing with my regularity. I was all good and was never constipated before HCL a week ago, but now i have been since i started taking it. I want to keep taking the HCL though because it cleared my acne in like a week. I also started running at the beginning of this week but i dont see how that could make me constipated.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×